# SDR UIEA200700148

- Difficulty date: April 8, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 79,659 hours, 15,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2650-2658
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 12" CRACK FROM STA 2650 TO 2658 ON RIGHT SIDE OF AIRCRAFT BETWEEN STRINGERS 11R AND 13R.  FOUND CRACKED IN A SEMI-CIRCULAR SHAPE.  REPAIRED PER SRM 53-30-03 FIG 1 DETAIL L AND XEO 53-04-06-07. (TIME LIMITED REPAIR)
